Jump to content

Hadenough Log - Feedback Welcome


[ha...]

Recommended Posts

Currently @ 3.0 mg K - tapering via my pdoc .25mg every 7 to 14 days.  - Had me on 6mgs to start a year ago, went down without knowing how to come off this stuff to 4mg on my own. Been a real nightmare.  Going to 2.75mg tonight.  Each reduction has been horrible.  Have not slept since this began so have been taken generic ambiem which now is not working very well, lucky to get 2 hours sleep, thus insomnia is the major problem. Should I just quit taken the Ambiem and hope rebound insomnia is not bad and perhaps will go away, any herbs or stuff that might help with this issue or is that a good thing to try?  Will it get better? Just want off this garbage!  Is down .5 every 7 days too fast?  Your thoughts welcome.
Link to comment
Share on other sites

Hello hadenough,

 

Members aren't able to respond to a Progress Log, this is a diary of sorts, so I've moved your thread to General Taper Plans.  Your taper is faster than we like to see here, but I understand you're following your Drs orders, does he know how much you're suffering, would he agree to slow your taper down?  Getting off the drug quickly will quite possibly set you up for a harsher, longer recovery, so it's best to take it slow to allow your brain to recover the function the drug has stolen from it. 

 

Ambien is a non benzodiazepine which acts similarly to a benzo, it's half life is very short, and probably adding to your withdrawal symptoms.  You might want to hold your taper of the Klonopin if you decide to discontinue the Ambien because it's certainly not doing you any good.  10 mgs of Ambien is equal to .25 mgs of Klonopin.

Link to comment
Share on other sites

What is the suggested tapering reduction and time, i.e. how many mgs to taper per taper and how long on the new reduction i.e. 14 days or more?  Thus, as of last night went to 2.75mg how long @ that dosage and what would be your suggested next reduction?
Link to comment
Share on other sites

It's generally suggested to taper 10% every 7 to 14 days depending on how you feel. Some people can take a shorter route, but that's a safe way to come off. 
Link to comment
Share on other sites

10% off the current dosage and subsequent dosages after that each @ 10% or the original dosage prescribed?  Just want to get it correct and minimize the withdrawl issues.  Original dosage was 6mgs.
Link to comment
Share on other sites

10% of your current dose and each current dose thereafter is a good taper schedule. Like I say, it's a guideline but many have been successful within that rate.

 

You can do it! we're here :thumbsup: 

Link to comment
Share on other sites

×
×
  • Create New...